On the semicontinuity of curvatures

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)664-669
Number of pages6
JournalCommentarii Mathematici Helvetici
Volume67
Issue number1
DOIs
StatePublished - Dec 1992

Fingerprint

Semicontinuity
Curvature

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the semicontinuity of curvatures. / Lutwak, Erwin.

In: Commentarii Mathematici Helvetici, Vol. 67, No. 1, 12.1992, p. 664-669.

Research output: Contribution to journalArticle

@article{24231913bb464fb49ee978af311aba16,
title = "On the semicontinuity of curvatures",
author = "Erwin Lutwak",
year = "1992",
month = "12",
doi = "10.1007/BF02566524",
language = "English (US)",
volume = "67",
pages = "664--669",
journal = "Commentarii Mathematici Helvetici",
issn = "0010-2571",
publisher = "European Mathematical Society Publishing House",
number = "1",

}

TY - JOUR

T1 - On the semicontinuity of curvatures

AU - Lutwak, Erwin

PY - 1992/12

Y1 - 1992/12

UR - http://www.scopus.com/inward/record.url?scp=51249162777&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249162777&partnerID=8YFLogxK

U2 - 10.1007/BF02566524

DO - 10.1007/BF02566524

M3 - Article

AN - SCOPUS:51249162777

VL - 67

SP - 664

EP - 669

JO - Commentarii Mathematici Helvetici

JF - Commentarii Mathematici Helvetici

SN - 0010-2571

IS - 1

ER -